MathSciNet Relay Station
MathSciNet bibliographic data
MR2238695 35Q53 (35Q51)
He, Ji-Huan; Wu, Xu-Hong Exp-function method for nonlinear wave equations. Chaos Solitons Fractals 30 (2006), no. 3, 700–708.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement